Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 17, 2023, 8:10 PM EDT for Montgomery County, Preble County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 8:10 PM EDT (00:10 UTC)
- Expired
- Jul 17, 2023, 9:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:15 PM EDT | TSTM WND DMG | Brookville, OH | large tree down - time estimated from radar. |
| Jul 17, 8:45 PM EDT | TSTM WND DMG | 2 Ssw Woodbourne-Hyde P, OH | five trees down in Washington Twp. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 4:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted.
209
WUUS51 KILN 180010
SVRILN
OHC113-135-180100-
/O.NEW.KILN.SV.W.0113.230718T0010Z-230718T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
810 PM EDT Mon Jul 17 2023
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
East central Preble County in west central Ohio...
Montgomery County in west central Ohio...
* Until 900 PM EDT.
* At 809 PM EDT, a severe thunderstorm was located near Lewisburg,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Dayton, Kettering, Trotwood, Miamisburg, Springboro, Vandalia,
Englewood, Moraine, Oakwood, West Carrollton, Riverside, Clayton,
Brookville, New Lebanon, Shiloh, Phillipsburg, Verona, Centerville,
Fort Mckinley and Northview.
This includes the following Interstates...
I-70 in Ohio between mile markers 16 and 30.
I-75 in Ohio between mile markers 42 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3977 8456 3990 8450 3992 8442 3981 8410
3958 8412 3958 8422
TIME...MOT...LOC 0009Z 299DEG 22KT 3983 8445
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Aiena2 follow-up statements
417
WWUS51 KILN 180030
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
830 PM EDT Mon Jul 17 2023
OHC135-180039-
/O.CAN.KILN.SV.W.0113.000000T0000Z-230718T0100Z/
Preble OH-
830 PM EDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PREBLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern and west central Ohio.
LAT...LON 3974 8440 3984 8432 3981 8410 3958 8412
3958 8422
TIME...MOT...LOC 0029Z 299DEG 22KT 3977 8431
$$
OHC113-180100-
/O.CON.KILN.SV.W.0113.000000T0000Z-230718T0100Z/
Montgomery OH-
830 PM EDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL MONTGOMERY COUNTY...
At 829 PM EDT, a severe thunderstorm was located over Trotwood,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Dayton, Kettering, Trotwood, Miamisburg, Springboro, Moraine,
Oakwood, West Carrollton, Riverside, Clayton, New Lebanon, Shiloh,
Centerville, Fort Mckinley, Drexel, Woodbourne-Hyde Park and
Overlook-Page Mano.
This includes I-75 in Ohio between mile markers 42 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3974 8440 3984 8432 3981 8410 3958 8412
3958 8422
TIME...MOT...LOC 0029Z 299DEG 22KT 3977 8431
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Aiena901
WWUS51 KILN 180051
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
851 PM EDT Mon Jul 17 2023
OHC113-180100-
/O.EXP.KILN.SV.W.0113.000000T0000Z-230718T0100Z/
Montgomery OH-
851 PM EDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY WILL
EXPIRE AT 900 PM EDT...
A new Severe Thunderstorm Warning still remains in effect for
southeastern Montgomery County.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3974 8440 3984 8432 3981 8410 3958 8412
3958 8422
TIME...MOT...LOC 0050Z 299DEG 22KT 3971 8417
$$
AienaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 17, 7:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 745 PM EDT Mon Jul 17 2023 .SYNOPSIS... A cold front will move southeast through the Great Lakes and Ohio Valley tonight, bringing a chance of showers and thunderstorms. Precipitation chances will decrease into Tuesday as stalls out near the Ohio River. Additional chances for showers and thunderstorms are expected Tuesday night into Wednesday as a warm front lifts north into the Ohio Valley. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Scattered thunderstorms across southeast portions of our area will continue to move off to the east through mid to late afternoon. Elsewhere across our area, the airmass will continue to destabilize through the rest of the afternoon ahead of a weak cold front that will sag southeast into our area through this evening. This will lead to more widespread shower and thunderstorms development for our northwest and western areas through late afternoon with the storms then moving southeast across much of the rest of our area heading into this evening. Deep layer shear in the 30 to 40 knot range and dcapes pushing up to around 1000 J/KG will support the potential for a few severe storms, with the primary threat being damaging winds along with the potential for some large hail. The front is forecast to stall out across southern portions of our area overnight and this could lead to some shower and thunderstorm activity lingering for areas along and south of the Ohio River. Locally heavy downpours can be expected and with we end up with some training storms, localized flooding may also become a concern. Lows tonight will be in the low to mid 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/... With the front washing/stalling out along or just to the south of the Ohio River, will linger some slight chance pops across mainly our southern areas during the day on Tuesday. The HRRR smoke model is suggesting some lingering, but less concentrated smoke across the region through the day on Tuesday. It also appears to be pinching off the smoke somewhat, so will hold off on including any mention of haze/smoke in the forecast for now. Highs on Tuesday will be in the upper 70s to low 80s. The models have trended a little farther to the southwest with a mid level short wave/MCS moving through the lower to mid Ohio Valley Tuesday night into Wednesday morning. As a result, will keep pops in the chance category, with the highest pops across our southwest. The exact timing and track of the Tuesday night MCS may affect how things play out through the day on Wednesday. As of now, it looks like the remnant cold front/boundary may lift back north into our area as a warm front through the day on Wednesday. This, combined with some additional mid level energy, should result in some decent chances for showers and storms, especially across our southern areas. Highs on Wednesday will be in the 80 to 85 degree range. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... On Wednesday night, an upper level trough will be moving east through northern Quebec, with a second upper level trough moving ESE into the northern Great Lakes. To the south of these features, the flow over the Ohio Valley will be pivoting from northwesterly to westerly, as a a 700mb wave crosses through the area. A surge of theta-e in the low levels is expected heading into Wednesday night, though in reality, this may be disrupted somewhat by the Wednesday morning MCS. Impacts from that MCS will have effects on the forecast for Wednesday night and beyond, so overall confidence is fairly low. Most models do suggest an environment that may become favorable for additional storm development Wednesday night through early Thursday morning, so some PoPs will be maintained. The greatest chance for precipitation during this part of the forecast period will be on Thursday afternoon and evening. The warm sector will become established over the ILN CWA on Thursday, with an area of low pressure moving across the lower peninsula of Michigan, and a cold front trailing behind it to the southwest. This is still a few days away, but early indications are that instability and shear could both be just enough for some risk of strong storms. Cold frontal passage late Thursday into Friday morning will bring in a drier and slightly cooler air mass, with rain much less likely for Friday and Saturday. For Sunday and Monday, confidence is very low in the forecast specifics, but broad troughing will likely be settling into the eastern half of the CONUS, suggesting at least some chance for precipitation will exist. Thursday will likely be the warmest day of the extended period, with highs in the mid to upper 80s. Behind the cold front, Friday and Saturday will be cooler, with highs in the upper 70s to lower 80s. Some warming is possible thereafter. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... Thunderstorms have developed across central Indiana into west central Ohio this afternoon - in a region of low level theta-e advection, where moderate instability exists ahead of a southward advancing cold front. This cold front will push southeast into the region through this evening before stalling out near the Ohio River late tonight into Tuesday morning. Shower and thunderstorm will overspread the TAF sites early this evening with strong to damaging winds possible across the western TAF sites early. Have locally expanded the severe thunderstorm watch. Pcpn should then taper off through the overnight hours. Outside of the storms, areas of MVFR haze will persist into tonight. In addition, some MVFR cig development will be possible in the wake of the pcpn later tonight and into Tuesday morning. MVFR cigs will lift into VFR later Tuesday morning into the afternoon. OUTLOOK...Thunderstorms possible at times Tuesday night into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Jul 17, 4:18 AM EDT, 15 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 418 AM EDT Mon Jul 17 2023 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180830- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 418 AM EDT Mon Jul 17 2023 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Thunderstorms are expected this afternoon and evening, with the potential for a couple of storms to become severe. The primary severe weather threats would be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 17, 7:06 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
706 PM EDT Mon Jul 17 2023
INZ059-OHZ060-172330-
Union IN-Preble OH-
706 PM EDT Mon Jul 17 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN UNION
COUNTY IN EAST CENTRAL INDIANA AND SOUTHWESTERN PREBLE COUNTIES IN
WEST CENTRAL OHIO THROUGH 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was located near West College
Corner, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Liberty, Camden, West College Corner, Salem, College Corner,
Whitewater State Park, Fairhaven, Hueston Woods State Park, Goodwins
Corner, Billingsville, Cottage Grove, Morning Sun, Kitchel,
Muttonville, Sugar Valley and Lake Lakengren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Indiana...and southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3964 8497 3973 8475 3967 8465 3958 8460
3957 8476 3957 8481 3956 8481 3955 8495
TIME...MOT...LOC 2305Z 235DEG 14KT 3958 8489
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Jul 17, 7:17 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
717 PM EDT Mon Jul 17 2023
INZ050-058-172345-
Fayette IN-Wayne IN-
717 PM EDT Mon Jul 17 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN WAYNE AND
FAYETTE COUNTIES THROUGH 745 PM EDT...
At 717 PM EDT, a strong thunderstorm was located near Dublin, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Connersville, Centerville, Cambridge City, Hagerstown, Dublin,
Glenwood, Waterloo, Columbia, Bunker Hill, Greens Fork, East
Germantown, Mount Auburn, Alquina, Mettel Field, Jacksonburg,
Nulltown, Bentonville, Beesons and Springersville.
This includes I-70 in Indiana between mile markers 134 and 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3995 8520 3995 8497 3973 8502 3973 8504
3961 8504 3954 8530
TIME...MOT...LOC 2317Z 296DEG 15KT 3984 8529
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HatzosLocal storm report, Jul 17, 7:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON JUL 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL SW NEW MADISON 39.96N 84.71W
07/17/2023 E1.00 INCH DARKE OH TRAINED SPOTTER
TRAINED SPOTTER REPORTS 1 INCH HAIL NEAR INTERSECTION OF
ARNOLD ST. AND S MAIN ST.
&&
LCSpecial weather statement, Jul 17, 7:51 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
751 PM EDT Mon Jul 17 2023
OHZ080-081-180015-
Highland OH-Adams OH-
751 PM EDT Mon Jul 17 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ADAMS
AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 815 PM EDT...
At 751 PM EDT, a strong thunderstorm was located near Belfast, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Belfast, New Market, Emerald, May Hill, Berrysville, State Route 136
at US Route 62 and Serpent Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3899 8368 3900 8368 3902 8367 3904 8372
3915 8367 3914 8339 3897 8342
TIME...MOT...LOC 2351Z 282DEG 22KT 3907 8363
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AienaLocal storm report, Jul 17, 7:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT MON JUL 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 1 WSW WEST MANCHESTER 39.90N 84.63W
07/17/2023 M1.00 INCH PREBLE OH TRAINED SPOTTER
TRAINED SPOTTER MEASURED 1 INCH HAIL.
&&
LCSpecial weather statement, Jul 17, 8:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
805 PM EDT Mon Jul 17 2023
OHZ054-055-064-180030-
Madison OH-Franklin OH-Pickaway OH-
805 PM EDT Mon Jul 17 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FRANKLIN, NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES
THROUGH 830 PM EDT...
At 805 PM EDT, a strong thunderstorm was located near Mount Sterling,
moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Columbus, Grove City, Grandview Heights, Obetz, Commercial Point,
Urbancrest, Valleyview, Harrisburg, Orient, Lockbourne, Derby,
Georgesville, Darbydale, Big Plain, Wrightsville and Lincoln Village.
This includes the following Interstates...
I-70 in Ohio between mile markers 96 and 98.
I-71 in Ohio between mile markers 86 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3971 8324 3984 8333 3998 8305 3988 8297
3975 8298
TIME...MOT...LOC 0005Z 248DEG 15KT 3981 8322
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 29 min |
| Jul 17, 8:05 PM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Jul 17, 8:12 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 48 min |
| Jul 17, 8:15 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 108 min |
| Jul 17, 8:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 52 min |
| Jul 17, 8:29 PM EDT | Flash Flood Warning | ILN | Preble | 93 min |
| Jul 17, 8:35 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 40 min |
| Jul 17, 8:42 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jul 17, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 42 min |
| Jul 17, 8:59 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 46 min |
| Jul 17, 9:03 PM EDT | Areal Flood Advisory | ILN | Butler, Greene, Montgomery, Warren | 107 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 17, 9:09 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Warren | 36 min |
| Jul 17, 9:17 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| Jul 17, 9:19 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Warren | 118 min |
| Jul 17, 9:24 PM EDT | Severe Thunderstorm Warning | ILN | Fayette | 25 min |
| Jul 17, 9:40 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 35 min |
| Jul 17, 9:43 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Jul 17, 9:50 PM EDT | Special Weather Statement | ILN | Pickaway | 25 min |
| Jul 17, 10:05 PM EDT | Special Weather Statement | ILN | Adams, Pike, Ross, Scioto | 40 min |
| Jul 17, 10:08 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 52 min |
| Jul 17, 10:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 17, 10:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 48 min |
| Jul 17, 10:46 PM EDT | Areal Flood Advisory | ILN | Fairfield, Pickaway | 3 hr |
| Jul 17, 10:54 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 3 hr |
| Jul 18, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 25 min |
| Jul 18, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 29 min |
| Jul 18, 4:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 45 min |
| Jul 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 27 min |
| Jul 18, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 26 min |
| Jul 18, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 44 min |
| Jul 18, 5:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jul 18, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Jul 18, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 24 min |
| Jul 18, 5:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Jul 18, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 26 min |
| Jul 18, 5:59 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jul 18, 6:08 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 18, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 37 min |
| Jul 18, 7:27 PM EDT | Special Weather Statement | ILN | Adams, Brown | 33 min |
| Jul 18, 7:59 PM EDT | Special Weather Statement | ILN | Adams | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.